# SDR 04FDEA03092

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC810Y2
- Condition: Corroded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION REMOVED ON NR 26 RT BARREL NUT BORE FOUND EXCEEDED LIMITS.  REMOVED AND REPLACED (P/N ALC8107Y2) PER SRM 51-33-01 VOLUME II.
